Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 2, Pages 168–177 (Mi timm1179)  

Damping of a system of linear oscillators using the generalized dry friction

A. I. Ovseevicha, A. K. Fedorovab

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b Bauman Moscow State Technical University

Abstract: The problem of damping a system of linear oscillators is considered. The problem is solved by using a control in the form of dry friction. The motion of the system under the control is governed by a system of differential equations with a discontinuous right-hand side. A uniqueness and continuity theorem is proved for the phase flow of this system. Thus, the control in the form of generalized dry friction defines the motion of the system of oscillators uniquely.

Keywords: optimal control, DiPerna-Lions theory, singular ODE.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 293, suppl. 1, 156–165

Bibliographic databases:

UDC: 517.977

Citation: A. I. Ovseevich, A. K. Fedorov, “Damping of a system of linear oscillators using the generalized dry friction”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 2, 2015, 168–177; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 156–165

Citation in format AMSBIB
\Bibitem{OvsFed15}
\by A.~I.~Ovseevich, A.~K.~Fedorov
\paper Damping of a system of linear oscillators using the generalized dry friction
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 2
\pages 168--177
\mathnet{http://mi.mathnet.ru/timm1179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408887}
\elib{https://elibrary.ru/item.asp?id=23607929}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 293
\issue , suppl. 1
\pages 156--165
\crossref{https://doi.org/10.1134/S008154381605014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380005200014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978524667}


Linking options:
  • http://mi.mathnet.ru/eng/timm1179
  • http://mi.mathnet.ru/eng/timm/v21/i2/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:199
    Full text:52
    References:27
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021